MAUDE Adverse Event Report: STRYKER TRAUMA KIEL GUIDE WIRE HANDLE IMN INSTRUMENTS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL GUIDE WIRE HANDLE IMN INSTRUMENTS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 2351-0030
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The stryker sales representative reported that during the case, the screw came out of the t2 alpha guide wire handle.The silver bolt came out into the incision.The surgeon was able to locate the item but this resulted in a surgical delay.The surgeon was not using excessive force.
 
Additional Manufacturer Narrative
The reported event was confirmed.Visual inspection revealed a loosened, not returned pin which drill hole, as the counterpart, showed traces of intended press-fit.Thus, a dimensional inspection could not be performed.A second pin was in place which ensured function of the handle.Hardness tests of remaining units revealed no deficiency.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Based on investigation an exact root cause could not be determined.Upon request reported delay was cited having been probably 3-4 minutes for searching and removal of the disassembled pin which is within expected time frame.A non-conformity report had been opened in order to further investigate and address this issue for further details.
 
Event or Problem Description

Brand Name
GUIDE WIRE HANDLE IMN INSTRUMENTS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9511482
Report Number0009610622-2019-00976
Device Sequence Number19411625
Product Code LXH
UDI-Device Identifier07613327361674
UDI-Public07613327361674
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2351-0030
Device Catalogue Number23510030
Device Lot NumberKME911857
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1